Publications Homepage
REPOSITORY
ABOUT
EXPERT SEARCH
HEREON HOME
journal article
Damage Models for Monotonous and Cyclic Loading
No abstract available.
URL:
https://publications.hereon.de/id/21649/
Authors:
Brocks, W.,Steglich, D.
Year:
2002
In:
PAMM: Proceedings in Applied Mathematics and Mechanics
Volume:
1
Issue:
1
Pages:
195-198
Type:
journal article
ISSN:
1617-7061
Cite as:
Brocks, W.; Steglich, D.: Damage Models for Monotonous and Cyclic Loading. PAMM: Proceedings in Applied Mathematics and Mechanics. 2002. vol. 1, no. 1, 195-198.
Export Excel
Export Endnote
Export BibTex